General integro-differential equations and optimal controls on Banach spaces

Sebti Kerbal, Yang Jiang

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

In this paper a general integro-differential equations on Banach space are considered. Existence of α-mild solutions is proved. Existence of optimal controls of systems governed by general integro-differential equations is also presented.

Original languageEnglish
Pages (from-to)119-128
Number of pages10
JournalJournal of Industrial and Management Optimization
Volume3
Issue number1
Publication statusPublished - Feb 2007

Fingerprint

Integrodifferential equations
Banach spaces
Integro-differential Equation
Optimal Control
Banach space
Mild Solution
Integro-differential equation
Optimal control
Existence of solutions

Keywords

  • Compactness
  • Existence
  • Fractional power space
  • Mild solution
  • Optimal control
  • Semigroup

ASJC Scopus subject areas

  • Business and International Management
  • Strategy and Management
  • Control and Optimization
  • Applied Mathematics

Cite this

General integro-differential equations and optimal controls on Banach spaces. / Kerbal, Sebti; Jiang, Yang.

In: Journal of Industrial and Management Optimization, Vol. 3, No. 1, 02.2007, p. 119-128.

Research output: Contribution to journalArticle

@article{03f6329940c849cda2820da62a50c315,
title = "General integro-differential equations and optimal controls on Banach spaces",
abstract = "In this paper a general integro-differential equations on Banach space are considered. Existence of α-mild solutions is proved. Existence of optimal controls of systems governed by general integro-differential equations is also presented.",
keywords = "Compactness, Existence, Fractional power space, Mild solution, Optimal control, Semigroup",
author = "Sebti Kerbal and Yang Jiang",
year = "2007",
month = "2",
language = "English",
volume = "3",
pages = "119--128",
journal = "Journal of Industrial and Management Optimization",
issn = "1547-5816",
publisher = "American Institute of Mathematical Sciences",
number = "1",

}

TY - JOUR

T1 - General integro-differential equations and optimal controls on Banach spaces

AU - Kerbal, Sebti

AU - Jiang, Yang

PY - 2007/2

Y1 - 2007/2

N2 - In this paper a general integro-differential equations on Banach space are considered. Existence of α-mild solutions is proved. Existence of optimal controls of systems governed by general integro-differential equations is also presented.

AB - In this paper a general integro-differential equations on Banach space are considered. Existence of α-mild solutions is proved. Existence of optimal controls of systems governed by general integro-differential equations is also presented.

KW - Compactness

KW - Existence

KW - Fractional power space

KW - Mild solution

KW - Optimal control

KW - Semigroup

UR - http://www.scopus.com/inward/record.url?scp=57049089134&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=57049089134&partnerID=8YFLogxK

M3 - Article

VL - 3

SP - 119

EP - 128

JO - Journal of Industrial and Management Optimization

JF - Journal of Industrial and Management Optimization

SN - 1547-5816

IS - 1

ER -